# SDR USAA2011091900013

- Difficulty date: September 17, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- Aircraft time: 60,278 hours, 40,334 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Dirty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE CAPTAIN'S SEAT IS VERY DIFFICULT TO ADJUST FORE AND AFT.  MAINTENANCE CLEANED AND LUBED THE SEAT TRACKS.  OPS CHECK NORMAL.  OK FOR SERVICE.
